American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F66) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Daniel Bump, Solomon Friedberg and Jeffrey Hoffstein. On some applications of automorphic forms to number theory. Bull. Amer. Math. Soc. 33 (1996) 157-175. MR 1359575.
Abstract, references, and article information   
View Article: PDF

[2] Benedict H. Gross. Some applications of Gelfand pairs to number theory. Bull. Amer. Math. Soc. 24 (1991) 277-301. MR 1074028.
Abstract, references, and article information   
View Article: PDF

[3] I. Piatetski-Shapiro, S. Rallis and G. Schiffmann. $L$ functions for the group $G_2$. Bull. Amer. Math. Soc. 23 (1990) 389-399. MR 1031583.
Abstract, references, and article information   
View Article: PDF

[4] James Lee Hafner. On the zeros of Maass wave form $L$-functions. Bull. Amer. Math. Soc. 15 (1986) 61-64. MR 838787.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1